# SDR DL757001667

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 27,274 hours, 13,355 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Terminal
- Condition: Loose
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TURNED ON THE RUNWAY TURNOFF LIGHTS AND SAW HAZE UNDER EDGE OF CONTROL PANEL THEN TURNED LIGHTS OFF AND HAZE WENT AWAY.  FOUND LOOSE TERMINAL ON LIGHT CONTROL PANEL.  REPLACED PANEL.
